.

Disprin

Extra Strength 500mg 16 Tablets

4.5 2 reviews
ID: 102677
Add to favourites

Disprin Extra Strength 500mg 16 Tablets is made extra strong with 500mg of aspirin. Each tablet dissolves easily in the mouth or in water, and gets to work fast to reduce pain.

Clicks - click & collect
Click & Collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard Delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

R 35.99
eB: 360
Quantity
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

More Information

Detailed information

Description:
Disprin Extra Strength 16 Tablets

Detailed Description:
Each tablet contains aspirin 500 mg. ©2009 Reckitt Benckiser Pharmaceuticals (Pty) Ltd. Consumer care line: 0861 11 11 00. Disprin, Sword & Circle are reg. TM's. Please see enclosed package insert for indications and dosage.

Pack size:
16 tablets

Quantity in pack:
16

Marketing description:
Disprin. Extra strength. 500mg. Dissolves away pain fast. 16 tablets.

Brand:
Disprin

Package type:
Box

See more See less

How to use

Storage instructions:
Store below 25 degrees C in a dry place.

Warnings:
Keep all medicines out of reach of children. Do not use continuously for more than 10 days without consulting your doctor.

See more See less

Ingredients

Information not available.

See more See less

Reviews

Write a review
4.5 from 2 reviews
default-profile-pic.jpg
Ebrahim
5.0
Disprin Extra Strength 16 Tablets medicine - quick easy to use on the go . Convenient
default-profile-pic.jpg
Katlego
4.0
Extra strength I use extra strength to help with headaches. It subsides almost instantly.

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 57.99
Headache Powders 12 Powders
Grand-Pa
Headache Powders 12 Powders
R 31.99
5.0
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 40.99
5.0
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 30.99
5.0
Headache Powders 38 Powders
Grand-Pa
Headache Powders 38 Powders
R 68.99
4.0